# SDR USAA2011071200017

- Difficulty date: June 28, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK IN FORWARD ENTRY DOOR AT AFT TRACE BEAM AT NR 11 & NR 12 STOP FITTING ACCESS HOLES.  REPAIRED FORWARD ENTRY DOOR AT AFT TRACE BEAM AT NR 11 & NR 12 STOP FITTING ACCESS HOLES IAW EA 103142A.
